MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BLT ASSY, ANGLED,DIRECTOR ACL; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. BLT ASSY, ANGLED,DIRECTOR ACL; ACCESSORIES,ARTHROSCOPIC
Model Number 7205524
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the device broke while using it to try to remove a screw.No backup device was available.
 
Additional Manufacturer Narrative
Examination was not possible, as the device was not returned.The investigation was limited to the information provided.The investigation could not draw any conclusions about the reported event with the clinical details provided.A review of the device history record was performed which confirmed no inconsistencies.No further investigation is warranted at this time.(b)(4).

Brand Name
BLT ASSY, ANGLED,DIRECTOR ACL
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6762985
Report Number1219602-2017-00846
Device Sequence Number1371741
Product Code NBH
UDI-Device Identifier03596010373267
UDI-Public(01)03596010373267(10)50512440
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205524
Device Catalogue Number7205524
Device Lot Number50512440
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2017
Supplement Date Received by Manufacturer08/25/2017
Initial Report FDA Received Date08/03/2017
Supplement Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1